Q. Why am I getting severe itchy skin eruptions?

Answered by
Dr. Sandeep Golla
and medically reviewed by iCliniq medical review team.
Published on Jan 23, 2019

Hello doctor,

I am a male, 70 years old with worsening skin eruptions, on upper right arm, and across the chest. It has also moved to the neck and jaw area. Extreme itchiness, which increases late at night, early morning. I have some photos. Unknown cause. Have tried some topicals, but no improvement.

Dr. Sandeep Golla

Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

I have seen your pictures (attachment removed to protect patient identity). Your concern may be Pityrosporum folliculitis or Miliria rubra or cholinergic urticaria, atopic dermatitis. You can try Levocetirizine 10 mg any brand tablet once daily bedtime and Loratidine 10 mg any brand tablet once daily after breakfast.

Apply Cetaphil restoring moisturizer twice daily after bath and dust Clotrimazole dusting powder twice daily after applying moisturizer. Apply any brand Calamine lotion as on required. Avoid too hot water baths and prefer citrus fruits for sake of Vitamin C. Prefer room temperature around 25 to 30 degrees centigrade.

Also Read Answers From:

Related Questions & Answers


I am suffering from back acne.Kindly suggest remedy.

Query: Hello doctor, I am suffering from back acne. It is all over my back. It is like red pimple marks and black spots. Kindly suggest me ointment and soap or any medication which will help me get rid of acne completely.  Read Full »

Please suggest homeopathy medicine for urticaria.

Query: Hi doctor, I am a 30 year old male. Recently, I have been diagnosed with having urticaria (burning, itching sensations throughout the body from head to toe). It started out in an acute way but is turning out to be chronic. It has been more than two and a half months and I am still suffering from it...  Read Full »

Why am I getting pimples on back and shoulders?

Query: Hello doctor, I have been developing pimples on the back of shoulders and on shoulders as shown in the photos attached. What could be the reason for this and what are the medications?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.